Lancaster EPrints

Generalized R-estimators under Conditional heteroscedasticity.

Mukherjee, Kanchan (2007) Generalized R-estimators under Conditional heteroscedasticity. Journal of Econometrics, 141 (2). pp. 383-415. ISSN 0304-4076

PDF (Final_Version(T).pdf)
Download (306Kb) | Preview


    In this paper, we extend the classical idea of Rank estimation of parameters from homoscedastic problems to heteroscedastic problems. In particular, we define a class of rank estimators of the parameters associated with the conditional mean function of an autoregressive model through a three-steps procedure and then derive their asymptotic distributions. The class of models considered includes Engel's ARCH model and the threshold heteroscedastic model. The class of estimators includes an extension of Wilcoxon-type rank estimator. The derivation of the asymptotic distributions depends on the uniform approximation of a randomly weighted empirical process by a perturbed empirical process through a very general weight-dependent partitioning argument.

    Item Type: Journal Article
    Journal or Publication Title: Journal of Econometrics
    Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Econometrics 141 (2), 2007, © ELSEVIER.
    Uncontrolled Keywords: Rank estimation ; Heteroscedastic model ; Weighted empirical process ; Uniform approximation
    Subjects: ?? qa ??
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 868
    Deposited By: Dr Kanchan Mukherjee
    Deposited On: 20 Dec 2007 12:03
    Refereed?: Yes
    Published?: Published
    Last Modified: 24 May 2018 00:13
    Identification Number:

    Actions (login required)

    View Item